The set theoretical approach to the problems of pursuit
Articles
B. Shoykhet
-
L. Petrosjan
-
Published 1968-04-07
https://doi.org/10.15388/LMJ.1968.20223
PDF

How to Cite

Shoykhet B. and Petrosjan L. (1968) “The set theoretical approach to the problems of pursuit”, Lithuanian Mathematical Journal, 8(2), pp. 371-380. doi: 10.15388/LMJ.1968.20223.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

Б. А. Шойхет, Л. А. Петросян. Теоретико-множественный подход к играм преследования

B. Šojchetas, L. Petrosianas. Aibių teorija ir persekiojimo uždaviniai

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.